Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effect of exercise and ADD medication

Posted by blondegirl47 on February 11, 2004, at 10:38:12

Wondering if anyone has had the experience that after exercising that their ADD medicatin seems to go away and you feel like you are crashing. Maybe I over did it. I'm off to go drink more water to see if that will help.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:312014